# SDR AALA20021721

- Difficulty date: December 4, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 4051399
- Condition: Blown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - AFTER TAKEOFF AT KOA PASSENGERS AND F/A HEARD LOUD BANG MID MAIN CABIN CEILING PANEL IS BUCKLED NO PRESSURIZATION PROBLEM NOTED.  FOUND BLOWN DUCT AT ROWS 17 A/C TO BE FERRIED TO LAX FOR CONT REPAIR LOOSE PANELS REMOVED AND PLACARD IN CGO COMPARTMENT.  AIRCRAFT INSPECTED AND FOUND IN SAFE CONDITION FOR FERRY FLIGHT FROM HNL TO LAX PER SPOTTING MSG.  FERRIED TO LAX FOR DUCT REPLACEMENT.  (M)
